# SDR DALA2020103003534

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 87,012 hours, 22,591 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Brace
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPCTION FOUND CRACKS AT HOLES 2, 3, 4, 5 & 8 AND CORROSION AT HOLES 1,6, 7, 9, 10, 13 & 16 CLOCK POSITION.  LT ENGINE DRAG FITTINGS INBOARD AND OUTBOARD WERE REPAIRED, PER ERA 588314-14AD.
